# SDR ASAA2016070917322

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 34,236 hours, 10,119 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7410 · Ignition Power Supply
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE DID NOT LIGHT OFF DURING START. ACCOMPLISHED ABORT PROCEDURE. ACCOMPLISHED QRC. STRONG ODOR OF FUMES. ACFT GROUNDED. ACCOMPLISHED IGNITION SYSTEM AUDIBLE TEST FOR THE NR 1 ENGINE LT & RT IGNITION CHECK. BOTH LEFT AND RIGHT IGNITERS PASSED WITH NO FAULTS DETECTED IAW AMM 74-00-00-750-801-F00.  ALSO PERFORMED NR 1ENGINE IDLE RUN FOR FIVE MINUTES ENGINE START NORMAL WITH ALL PARAMETERS SHOW NORMAL IAW AMM 71-00-00-800.
